# SDR 9JLA202201188731

- Difficulty date: January 14, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N400TC
- Make and model: Beech 400A
- Aircraft serial: RK225
- Aircraft time: 9,543 hours, 7,597 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 392603
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING FLIGHT THE LEFT WING FUEL CAP WAS VENTING FUEL. THE FLIGHT CREW ELECTED TO DIVERT FLIGHT AND RETURN BACK TO THE AIRPORT FOR MAINTENANCE CONSIDERATIONS. THE LANDING WAS UNEVENTFUL. THE MAINTENANCE TEAM DETERMINED THE FUEL CAP SEAL WAS WORN. THE FUEL CAP WAS REMOVED AND REPLACED WITH A NEW CAP. OPS CHECKS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
